I've been trying to stop taking Abilify several times now. I've been off and on a 5mg dose for about 1 1/2 years. I recently cut it in half and took 2.5 mg for a week, then cut that in half and took 1.25 for a week then I stopped. I guess I could have tried to cut the 1.25 in half but the speck of pill was so small I thought how could this even be effecting my anymore? Well I was wrong. The very day after I stopped I have had many physical and mental symptoms: slow thinking, starrring, a "don't care" attitude, no motivation, nausea, chills, headache, and irritibility are the main ones. My question is how long will these symptoms last and will my brain go back to functioning normally? Has anyone else experienced these symptoms and felt better over time?? I could do this if I knew there was and end in sight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.